Improved bounds for on-line load balancing. Andrews, M.; Goemans, M.; and Zhang, L. Algorithmica, 23:278--301, 1999.
Improved bounds for on-line load balancing [link]Paper  bibtex   
@article{andrews_improved_1999,
	title = {Improved bounds for on-line load balancing},
	volume = {23},
	url = {http://dx.doi.org/10.1007/3-540-61332-3_133},
	urldate = {2009-02-16TZ},
	journal = {Algorithmica},
	author = {Andrews, Matthew and Goemans, Michel and Zhang, Lisa},
	year = {1999},
	pages = {278--301}
}
Downloads: 0